# SDR WTAA960092

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2YA6PZ722
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - RIGHT MAIN LANDING GEAR 'B' SYSTEM 'GREEN' LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  MAINTENANCE DEFERRED 'B' SYSTEM PER MEL 32-60-1.  AIRCRAFT RETURNED TO SERVICE.  MX SUBSEQUENTLY CLEARED DEFERRAL WITH THE REPLACEMENT OF THE RIGHT MAIN LANDING GEAR 'B' INDICATION SYSTEM PROXIMITY SENSOR.  (M)
